Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 57, NWS Birmingham, AL

March 2, 20124 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 2, 2012, 10:00 PM CST for 4 counties in Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 10:00 PM CST (04:00 UTC)
Expired
Mar 2, 2012, 10:45 PM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Cleburne County, AL, Randolph County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 4:37 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 754 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
754 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS54 KBMX 030400
SVRBMX
ALC027-029-111-121-030445-
/O.NEW.KBMX.SV.W.0057.120303T0400Z-120303T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  EAST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1045 PM CST

* AT 959 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WALDO...OR
  NEAR TALLADEGA...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEFLIN...WALDO...GRANT TOWN...MOUNT CHEAHA...BARFIELD...FOSTERS
  CROSS ROADS...MORRISON CROSS ROADS AND CHANDLER SPRINGS.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 191 THROUGH 199...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY MORNING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3336 8543 3327 8616 3346 8621 3359 8584
      3358 8580 3356 8579 3356 8575 3360 8574
      3360 8572 3362 8572 3363 8566 3365 8565
      3368 8555
TIME...MOT...LOC 0400Z 255DEG 39KT 3339 8607

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 6:25 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 2, 6:25 PM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CST FRI MAR 2 2012

.UPDATE...

FOR 00Z AVIATION.

&&

.DISCUSSION...

AS OF EARLY THIS AFTERNOON CONVECTION HAS BEEN OCCURRING ACROSS
PORTIONS OF NORTH ALABAMA...EASTERN MISSISSIPPI AND WESTERN
TENNESSEE. THESE STORMS ARE FORMING WELL AHEAD OF A COLD FRONT THAT
IS CURRENTLY LOCATED ALONG THE MISSISSIPPI RIVER. THESE
THUNDERSTORMS ARE FORMING IN A MOIST AND UNSTABLE BOUNDARY LAYER
WITH TEMPERATURES TODAY RISING UP INTO THE UPPER 70S AND LOWER 80S.
THE SOUNDING FROM BMX AT 18Z INDICATED NEARLY 1400 J/KG OF CAPE WITH
NO CAP TO LIMIT CONVECTION FROM FORMING THIS AFTERNOON AND EVENING.
WINDS ARE CURRENTLY SOUTHWEST ACROSS CENTRAL ALABAMA AHEAD OF THE
APPROACHING FRONT WILL CONTINUE TO MONITOR LOW LEVEL WIND FIELDS ANY
BACKING OF THE WINDS OVER THE NEXT FEW HOURS COULD INCREASE THE
LIKELIHOOD FOR TORNADIC SUPERCELLS. NEAR SUNSET THE LOW LEVEL WINDS
FIELDS BECOME MORE UNIDIRECTIONAL AS A SQUALL LINE FORMS ACROSS
CENTRAL ALABAMA.

LATEST MODELS MOVE THE COLD FRONT THROUGH CENTRAL ALABAMA BY 18Z
SATURDAY. A FEW SHOWERS COULD LINGER BEHIND THE FRONT INTO SATURDAY
NIGHT AND SUNDAY MORNING OVER PORTIONS OF SOUTHEASTERN ALABAMA AS
ANOTHER SHORTWAVE TROUGH MOVES THROUGH THE SOUTHEASTERN U.S. STRONG
COLD AIR ADVECTION AND CLEARING BEHIND THE FRONT WILL PUSH
TEMPERATURES INTO THE 30S ACROSS THE CENTRAL ALABAMA SATURDAY NIGHT
INTO SUNDAY MORNING. AS THE STRONG UPPER LEVEL JET EJECTS
NORTHEAST...HEIGHT RISES WILL OCCUR ACROSS THE SOUTHEASTERN U.S.
WITH UPPER LEVEL RIDGING BUILDING LATE WEEKEND AND INTO EARLY NEXT
WEEK. THIS PATTERN WILL LEAD TO TEMPERATURES NEAR NORMAL FOR THIS
TIME OF YEAR WITH LOWS IN THE UPPER 30 AND LOWER 40S AND HIGHS IN
THE UPPER 60S AND LOWER 70S. MODELS DIFFER ON WHEN THE NEXT SYSTEM
WILL IMPACT THE SOUTHEASTERN U.S. WITH THE GFS SHOWING A MORE
PROGRESSIVE UPPER LEVEL WAVE THAT WOULD IMPACT THE REGION ON
WEDNESDAY. WHILE THE ECMWF HAS A MUCH SLOWER SYSTEM AS THE UPPER
LEVEL LOW CLOSES OFF OVER THE DESERT SOUTHWEST AND SLOWLY PROGRESSES
EASTWARD BRINGING PRECIPITATION CHANCES ON FRIDAY. WILL CONTINUE TO
MONITOR MODEL TRENDS FOR PRECIPITATION CHANCES MID TO LATE NEXT WEEK.

ANDERSON

&&

.AVIATION...

00Z TAF DISCUSSION.

GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA IN
ADVANCE OF COLD FRONT MOVING FROM WESTERN MISSISSIPPI EAST INTO THE
AREA TONIGHT. IN ADDITION TO THE GUSTY GRADIENT WINDS SCATTERED TO
NUMEROUS TSRA WILL PRECEDE THE FRONT WITH SOME OF THEM LOCALLY
SEVERE.  TSRA WILL LIKELY COME THROUGH JUST IN ADVANCE OF THE FRONT
IN THE FORM OF A SQUALL LINE.  SEVERE THREAT SHOULD END AS THE FRONT
PASSES BUT LINGERING RAIN WILL CONTINUE BEHIND THE FRONT UNTIL AFTER
12Z.  EXPECT FRONT TO REACH VCNTY OF TCL BY AROUND 03Z AND CONTINUE
EAST TO VCNTY OF TOI BY 08Z.  GENERAL MVFR OR BETTER CONDITIONS
EXPECTED ALONG AND IN ADVANCE OF THE FRONT...OUTSIDE OF TSRA AREAS
...WITH LINGERING MVFR TO VFR CIGS IN THE WAKE OF THE FRONT THROUGH
THE REMAINDER OF THE FCST PERIOD.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     46  53  33  58  38 / 100  30  10  10  10
ANNISTON    49  54  34  58  41 / 100  30  10  10  10
BIRMINGHAM  47  54  35  58  43 / 100  30  10  10  10
TUSCALOOSA  47  55  35  61  42 / 100  20  10  10  10
CALERA      49  54  35  59  43 / 100  30  10  10  10
AUBURN      57  60  36  59  41 /  80  60  30  10  10
MONTGOMERY  55  61  37  62  42 /  90  60  20  10  10
TROY        61  62  36  61  41 /  60  80  30  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA.

&&

05/05/88
Hazardous weather outlook, Mar 2, 6:24 AM CST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 AM CST FRI MAR 2 2012

ALZ011>015-017>050-031230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
624 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHWEST
CENTRAL ALABAMA AHEAD OF AND ALONG A STRONG COLD FRONT...AND
CONTINUE THROUGH EARLY SATURDAY MORNING ACROSS THE SOUTHEAST. ALL
SEVERE WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT
LINE WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. THE
HIGHEST THREAT AREA FOR TORNADOES WILL BE ALONG AND NORTH OF
INTERSTATE 20. THE SEVERE THREAT WILL END EARLY SATURDAY MORNING AS
THE FRONT EXITS TO THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THROUGH EARLY SATURDAY MORNING...SEVERE THUNDERSTORMS WILL BE
POSSIBLE SOUTH OF THE INTERSTATE 85 CORRIDOR...AHEAD OF AND ALONG A
STRONG COLD FRONT EXITING SOUTHEAST CENTRAL ALABAMA. ALL SEVERE
WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FLASH FLOODING.

A DRY AIRMASS WILL SPREAD ACROSS CENTRAL ALABAMA NEXT WEEK RESULTING
IN LOW RELATIVE HUMIDITY VALUES AND POSSIBLE CRITICAL FIRE WEATHER
CONDITIONS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.

In the hours before

Local storm report, Mar 2, 8:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             SUMITON                 33.75N 87.05W
03/02/2012  E1.75 INCH       WALKER             AL   AMATEUR RADIO

            MARKLAND AND EMPIRE RDS

&&

MBAER
Local storm report, Mar 2, 8:52 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     CUBA                    32.44N 88.37W
03/02/2012                   SUMTER             AL   FIRE DEPT/RESCUE

            TIN ROOF BLOWN OFF OF SHED NEAR THE INTERSECTION OF CR 10
            AND HWY 11. METAL AWNING BLOWN OFF OF MOBILE HOME NEAR
            THE INTERSECTION OF HWY 11 AND SHEEPSKIN RD.

&&

TGOGGINS
Local storm report, Mar 2, 9:09 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SHOTSVILLE              34.26N 88.13W
03/02/2012  E0.50 INCH       MARION             AL   EMERGENCY MNGR

            SR19 FIRESTATION

&&

MBAER
Local storm report, Mar 2, 9:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HEAVY RAIN       BLOUNTSVILLE            34.10N 86.58W
03/02/2012  E0.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            FLOODING ON WATER STREET.

&&

MBAER
Local storm report, Mar 2, 9:53 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             JASPER                  33.85N 87.27W
03/02/2012  E1.00 INCH       WALKER             AL   AMATEUR RADIO

            1302 8TH AVE.

0431 PM     TSTM WND DMG     JASPER                  33.85N 87.27W
03/02/2012                   WALKER             AL   AMATEUR RADIO

            SR 269 AND 24TH ST - TREES DOWN

0437 PM     HAIL             SIPSEY                  33.82N 87.09W
03/02/2012  E1.00 INCH       WALKER             AL   AMATEUR RADIO

0445 PM     HAIL             3 SW ARKADELPHIA        33.83N 86.96W
03/02/2012  E1.75 INCH       WALKER             AL   AMATEUR RADIO

            REPORTED NEAR THE INTERSECTION OF WALKER...BLOUNT...AND
            JEFFERSON COUNTIES.

0450 PM     HAIL             DORA                    33.73N 87.08W
03/02/2012  E1.00 INCH       WALKER             AL   PUBLIC

0458 PM     HAIL             4 SW BLOUNT SPRINGS     33.89N 86.83W
03/02/2012  E1.00 INCH       BLOUNT             AL   AMATEUR RADIO

            REPORTED ON BRYANT MOUNTAIN.

0504 PM     HAIL             5 WNW GARDENDALE        33.68N 86.88W
03/02/2012  E0.75 INCH       JEFFERSON          AL   PUBLIC

            REPORTED IN THE MOUNT OLIVE AREA.

0528 PM     HAIL             PALMERDALE              33.74N 86.65W
03/02/2012  E0.50 INCH       JEFFERSON          AL   AMATEUR RADIO

0539 PM     HAIL             SPRINGVILLE             33.77N 86.48W
03/02/2012  E1.00 INCH       ST. CLAIR          AL   FIRE DEPT/RESCUE

            FIRE DEPT REPORTING QUARTER SIZE HAIL IN SPRINGVILLE.

0606 PM     TSTM WND DMG     BEECHWOOD               32.13N 86.66W
03/02/2012                   LOWNDES            AL   EMERGENCY MNGR

            SIGNIFICANT TREE DAMAGE ALONG STATE ROAD 21 NEAR THE
            BEECHWOOD COMMUNITY. POSSIBLE TORNADO.

0615 PM     TSTM WND DMG     DETROIT                 34.03N 88.17W
03/02/2012                   LAMAR              AL   EMERGENCY MNGR

            TREES SNAPPED AND UPROOTED. PEOPLE TRAPPED IN STORM
            SHELTER.

0623 PM     TSTM WND DMG     3 SSW HAMILTON          34.10N 88.00W
03/02/2012                   MARION             AL   EMERGENCY MNGR

            TREES DOWN ON A RESIDENCE NEAR THE INTERSECTION OF CR 35
            AND GEORGIA CIRCLE.

0625 PM     HAIL             8 W JACKSONVILLE        33.82N 85.89W
03/02/2012  E1.00 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED IN WELLINGTON.

0627 PM     HAIL             BLOUNTSVILLE            34.10N 86.58W
03/02/2012  E1.00 INCH       BLOUNT             AL   LAW ENFORCEMENT

0630 PM     HAIL             JACKSONVILLE            33.81N 85.76W
03/02/2012  E1.00 INCH       CALHOUN            AL   PUBLIC

0639 PM     HAIL             SUSAN MOORE             34.09N 86.44W
03/02/2012  E1.25 INCH       BLOUNT             AL   AMATEUR RADIO

0644 PM     FUNNEL CLOUD     NE ONEONTA              33.95N 86.47W
03/02/2012                   BLOUNT             AL   LAW ENFORCEMENT

            TOWARDS SNEAD

0648 PM     HAIL             TANNEHILL IRONWORKS STA 33.25N 87.07W
03/02/2012  E1.75 INCH       TUSCALOOSA         AL   PUBLIC

0650 PM     HAIL             2 SE DOUBLE SPRINGS     34.13N 87.38W
03/02/2012  E1.00 INCH       WINSTON            AL   EMERGENCY MNGR

0652 PM     HAIL             CUBA                    32.44N 88.37W
03/02/2012  E0.88 INCH       SUMTER             AL   EMERGENCY MNGR

0652 PM     HAIL             MCCALLA                 33.35N 87.01W
03/02/2012  E1.00 INCH       JEFFERSON          AL   PUBLIC

0655 PM     TSTM WND DMG     3 SW MARS HILLS         33.81N 85.43W
03/02/2012                   CLEBURNE           AL   EMERGENCY MNGR

            POSSIBLE TORNADO - PINEY WOOD AND CR 14 VCNTY

0655 PM     TSTM WND DMG     CUBA                    32.44N 88.37W
03/02/2012                   SUMTER             AL   FIRE DEPT/RESCUE

            TIN ROOF BLOWN OFF OF SHED NEAR THE INTERSECTION OF CR 10
            AND HWY 11. METAL AWNING BLOWN OFF OF MOBILE HOME NEAR
            THE INTERSECTION OF HWY 11 AND SHEEPSKIN RD.

0655 PM     HAIL             DOUBLE SPRINGS          34.15N 87.40W
03/02/2012  E1.00 INCH       WINSTON            AL   EMERGENCY MNGR

            CORRECTION

0703 PM     HAIL             BLUFF PARK              33.40N 86.86W
03/02/2012  E0.50 INCH       JEFFERSON          AL   911 CALL CENTER

0703 PM     HAIL             BESSEMER                33.38N 86.96W
03/02/2012  E1.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            LACEYS CHAPEL

0705 PM     HAIL             VESTAVIA HILLS          33.43N 86.79W
03/02/2012  E0.88 INCH       JEFFERSON          AL   PUBLIC

0711 PM     HAIL             VESTAVIA HILLS          33.43N 86.79W
03/02/2012  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            BLUFF PARK

0714 PM     HAIL             HOOVER                  33.38N 86.82W
03/02/2012  E1.25 INCH       JEFFERSON          AL   AMATEUR RADIO

            ROSS BRIDGE RESORT

0715 PM     HAIL             REECE CITY              34.07N 86.03W
03/02/2012  E1.00 INCH       ETOWAH             AL   PUBLIC

0716 PM     HAIL             2 E IRONDALE            33.54N 86.67W
03/02/2012  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            REPORTED NEAR SHADES VALLEY HIGH SCHOOL.

0725 PM     TSTM WND DMG     HOOVER                  33.38N 86.82W
03/02/2012                   JEFFERSON          AL   EMERGENCY MNGR

            HOOVER APARTNEMTS UWA CAMPUS

0729 PM     HAIL             TRUSSVILLE              33.64N 86.59W
03/02/2012  E1.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            CR10 FIREHOUSE 2

0733 PM     HAIL             MARGARET                33.69N 86.47W
03/02/2012  E1.00 INCH       ST. CLAIR          AL   911 CALL CENTER

0733 PM     HAIL             MARGARET                33.69N 86.47W
03/02/2012  E1.00 INCH       ST. CLAIR          AL   AMATEUR RADIO

0733 PM     HAIL             ODENVILLE               33.69N 86.40W
03/02/2012  E1.00 INCH       ST. CLAIR          AL   AMATEUR RADIO

0733 PM     HAIL             LIVINGSTON              32.60N 88.19W
03/02/2012  E1.00 INCH       SUMTER             AL   AMATEUR RADIO

0735 PM     HAIL             3 WSW LAKE TUSCALOOSA B 33.37N 87.66W
03/02/2012  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            REPORTED NEAR THE INTERSECTION OF RUE RD AND BONE CAMP
            RD.

0740 PM     HAIL             2 WSW LAKE TUSCALOOSA B 33.38N 87.63W
03/02/2012  E1.00 INCH       TUSCALOOSA         AL   911 CALL CENTER

            REPORTED NEAR THE NORTH WINDS SUBDIVISION ON OLD FAYETTE
            RD.

0743 PM     HAIL             CENTRE                  34.15N 85.67W
03/02/2012  E0.88 INCH       CHEROKEE           AL   BROADCAST MEDIA

0750 PM     HAIL             WINFIELD                33.93N 87.80W
03/02/2012  E1.00 INCH       MARION             AL   EMERGENCY MNGR

0805 PM     TSTM WND DMG     KENNEDY                 33.58N 87.99W
03/02/2012                   LAMAR              AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR THE INTERSECTION OF CR 2 AND HWY 96.

0825 PM     HAIL             SUMITON                 33.75N 87.05W
03/02/2012  E1.75 INCH       WALKER             AL   AMATEUR RADIO

            MARKLAND AND EMPIRE RDS

0905 PM     HAIL             SHOTSVILLE              34.26N 88.13W
03/02/2012  E0.50 INCH       MARION             AL   EMERGENCY MNGR

            SR19 FIRESTATION

0929 PM     TSTM WND DMG     PAUL M GRIST STATE PARK 32.60N 86.99W
03/02/2012                   DALLAS             AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN AT THE STATE PARK. POSSIBLE TORNADO.

0946 PM     HEAVY RAIN       BLOUNTSVILLE            34.10N 86.58W
03/02/2012  E0.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            FLOODING ON WATER STREET.

&&

TGOGGINS
Local storm report, Mar 2, 9:54 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND DMG     PLANTERSVILLE           32.66N 86.92W
03/02/2012                   DALLAS             AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON AL HWY 22 JUST SOUTH OF
            PLANTERSVILLE. POSSIBLE TORNADO.

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:01 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Winston44 min
Mar 2, 6:01 PM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore44 min
Mar 2, 6:05 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Walker43 min
Mar 2, 6:11 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne49 min
Mar 2, 6:19 PM CSTTornado WarningBMXCalhoun, Cleburne41 min
Mar 2, 6:22 PM CSTTornado WarningBMXLowndes, Montgomery15 min
Mar 2, 6:33 PM CSTSevere Thunderstorm WarningBMXBlount, Etowah42 min
Mar 2, 6:44 PM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa46 min
Mar 2, 6:44 PM CSTSevere Thunderstorm WarningBMXSumter46 min
Mar 2, 6:46 PM CSTSevere Thunderstorm WarningBMXWinston29 min
Mar 2, 7:06 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter39 min
Mar 2, 7:11 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah49 min
Mar 2, 7:15 PM CSTSevere Thunderstorm WarningBMXJefferson, St. Clair45 min
Mar 2, 7:21 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter39 min
Mar 2, 7:36 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens39 min
Mar 2, 7:49 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker41 min
Mar 2, 7:51 PM CSTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Mar 2, 7:59 PM CSTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker46 min
Mar 2, 8:13 PM CSTSevere Thunderstorm WarningBMXFayette, Walker34 min
Mar 2, 8:17 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar28 min
Mar 2, 8:38 PM CSTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Sumter112 min
Mar 2, 8:38 PM CSTTornado WarningBMXDallas, Hale, Marengo, Perry52 min
Mar 2, 8:56 PM CSTSevere Thunderstorm WarningBMXMarion49 min
Mar 2, 9:13 PM CSTTornado WarningBMXAutauga, Chilton, Dallas, Perry47 min
Mar 2, 9:16 PM CSTAreal Flood AdvisoryBMXWalker, Winston119 min
Mar 2, 9:45 PM CSTTornado WarningBMXAutauga, Chilton29 min
Mar 2, 9:47 PM CSTAreal Flood AdvisoryBMXBlount3 hr
Mar 2, 10:08 PM CSTTornado WarningBMXClay, Cleburne, Randolph, Talladega24 min
Mar 2, 10:11 PM CSTTornado WarningBMXCoosa31 min
Mar 2, 10:22 PM CSTSevere Thunderstorm WarningBMXJefferson38 min
Mar 2, 10:32 PM CSTAreal Flood AdvisoryBMXTalladega118 min
Mar 2, 10:34 PM CSTTornado WarningBMXTallapoosa41 min
Mar 2, 10:37 PM CSTAreal Flood AdvisoryBMXJefferson3 hr
Mar 2, 10:45 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah45 min
Mar 2, 10:46 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair3 hr
Mar 2, 10:52 PM CSTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby23 min
Mar 2, 11:00 PM CSTTornado WarningBMXChambers45 min
Mar 2, 11:05 PM CSTAreal Flood AdvisoryBMXDallas, Greene, Hale, Marengo, Sumter3 hr
Mar 2, 11:15 PM CSTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Mar 2, 11:47 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne15 min
Mar 3, 12:25 AM CSTAreal Flood AdvisoryBMXChilton, Clay, Coosa, Perry, Talladega, Tallapoosa3 hr
Mar 3, 4:12 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 2 more3 hr
Mar 3, 4:27 AM CSTAreal Flood AdvisoryBMXClay, Coosa, St. Clair, Shelby, Talladega, Tallapoosa3 hr
Mar 3, 4:33 AM CSTAreal Flood AdvisoryBMXCalhoun, Chambers, Cleburne, Randolph, St. Clair3 hr
Mar 3, 5:15 AM CSTSpecial Weather StatementBMXRussell45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.